Pseudoringe
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 12 (1972) no. 1, pp. 67-75
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1972_12_1_a9,
author = {\v{Z}idek, Stanislav},
title = {Pseudoringe},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {67--75},
year = {1972},
volume = {12},
number = {1},
mrnumber = {0349770},
zbl = {0387.16019},
language = {de},
url = {http://geodesic.mathdoc.fr/item/AUPO_1972_12_1_a9/}
}
Židek, Stanislav. Pseudoringe. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 12 (1972) no. 1, pp. 67-75. http://geodesic.mathdoc.fr/item/AUPO_1972_12_1_a9/